CureZone   Log On   Join
Prednisdone suppository, help!!
 
simpleruth Views: 2,867
Published: 18 years ago
 

Prednisdone suppository, help!!


I was taking Prednisdone tablets for about 4 weeks, starting out with 4 pills per day(40mg per day), then each following week I decreased by 10 mg. All it did was gave me a bad headache, swelling 35lbs weight gain, urinary infrequency, and made me sleepy, it didn't help with the pain at all. So now the doctor wants me to try the suppository method, I have a colostomy, and boy I hate doing it. I don't see much of an improvement. What else can we try. I also take Asacol, 1600 mg per day, and I don't see that helping much either. HELP! I can't stand the weight gain, it makes it harder to move, breathe and pretty much everything else. I feel like the Pillsbury Dough Boy. How am I going to lose this weight? I eat like a bird anyway, because most foods effect my colitis. I am stuck and I don't know what to do. I don't see the doctor until the 7th of January and don't know if I can stand this weight on me that long, have any of you experienced these side effects? If so what did you try next? Please send me some suggestions, so that I can go over them with my doctor. The sooner the better, I can't take this any longer.
HELP!!!!!!!
RUTH
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.470 sec, (1)